# SDR YENA2023111601396

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE /FUSELAGE / FLOOR STRUCTURE / BTW FR14 TO FR20 / Y=-273.0 / CTR SEAT TRACK BEAM / PREVIOUS DOUBLER /CORROSION/ PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
